# SDR SIMA20131209001

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 34,227 hours, 32,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK FOUND FWD FLIGHT ATTENDANT`S FLASHLIGHT TO BE MISSING.  INSTALLED NEW FLASHLIGHT ASSEMBLY IAW AE EMB-145 AMM 33-50-16.  OPERATIONS CHECKED GOOD.
